# SDR UPS09M54793

- Difficulty date: February 3, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 4,552 hours, 6,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E UPPER SURFACE XORS 130 TO 139 FOUND FASTENER (REPAIR) SIZE NOT AS PER SRM.  DAMAGED BEADED DOUBLER TRIM OFF AT LT WING L/E XORS 130-139.  HFEC C/O & FOUND NO CRACK EVIDENT.  REPAIR DOUBLER & FILLER OF BEADED DOUBLER REPAIR FAB.  REPAIR ANGLES 3 EA FAB.  LT WING L/E UPPER SKIN TRIM OFF.  INBOARD HOLES PLUGGED & RELOCATED.  REPAIR DOUBLER & FILLERS FAB.  REPAIR STRAP FAB.  ALL REPAIR PARTS INSTALLED PER ADV EN1042-09.
